# SDR CALA9801924

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN AFT CARGO DOOR EXTERNAL SKIN AT LOWER FORWARD CORNER.  THE SKIN WAS REPAIRED IAW SRM 52-30-01, PAGE 209.
